| Model Number |
02.12.0026L |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Joint Laxity (4526); Aseptic loosening (4883)
| Date of Event |
12/09/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 4 years and 5 months from primary, the patient came in reporting pain due to a loose femur and the patella was not tracking well.The surgeon revised the femur, poly and patella.The liner was upsized from 12mm to 13mm to accommodate ligament laxity.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 10-dec-2024: lot 1906048: (b)(4) items manufactured and released on 29-10-2019.Expiration date: 2024-10-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implants involved: batch review performed on 10-dec-2024 on gmk-sphere 02.12.0512fl tibial insert fixed sphere flex size 5/12 mm l (k121416) lot.1910176: lot 1910176: (b)(4) items manufactured and released on 19-12-2019.Expiration date: 2024-12-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 10-dic-2024 on gmk-sphere 02.07.0035rp patella resurfacing size 3 (k090988) lot.1910555: lot 1910555: (b)(4) items manufactured and released on 05-02-2020.Expiration date: 2025-01-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.